MAUDE Adverse Event Report: CAREFUSION ALARIS® GRAVITY ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION ALARIS® GRAVITY ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 41137E
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected product has been received and the investigation is pending.A follow up report will be submitted once the failure investigation has been completed.
 
Event or Problem Description
The customer reported that the ambulatory care department experienced a tubing set that separated at the drip chamber and leaked during patient use.There was no report of patient harm.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The customer¿s report that the tubing set separated at the drip chamber and leaked was confirmed.Received from the customer as one used drip chamber; the tubing and remaining components of the set below the drip chamber were not received from the customer visual inspection under a magnification observed insufficient solvent on the connection of the tubing to the drip chamber.Functional testing was not performed on the received drip chamber due to the missing tubing and components.Dimensional testing was performed on the drip chamber tubing connection area.All sample measurements were within specifications.The root cause of the reported separated tubing at the drip chamber and leaking was insufficient solvent between the connecting engagement of the set¿s tubing and drip chamber.

Brand Name
ALARIS® GRAVITY ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8228687
Report Number9616066-2019-00014
Device Sequence Number11199058
Product Code FPA
UDI-Device Identifier10885403235290
UDI-Public10885403235290
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K820278
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number41137E
Device Catalogue Number41137E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/08/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/08/2019
Supplement Report FDA Received Date03/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1